# SDR CALA2013121693732

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 41,062 hours, 17,855 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 280
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST ITEM 31 OF JIC 4-2020 FAILED BATTERY CAPACITY TEST.  MESSAGE DISPLAYED AS FOLLOWS EPSU BAT CAP FWD L, EMER R EMER L, AFT L.  TEST COMPLETION AT "CIDS" SHOWS BATTERY FAULT AT "EMERG PWR SUPPLY UNIT".  10WL LOCATED ABOVE CEILING DOOR FWD LT. REPLACED POWER SUPPLY IAW AMM 33-51-38 & BATTERY, TESTED OK.
